# SDR ALG2002F00030

- Difficulty date: March 27, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N355AL
- Make and model: Bell 206L-3
- Aircraft serial: 51444
- Engine: Allsn 250C30P
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 6898785
- Part serial: CG11625Y
- Condition: Rough
- Location: M/R Gearbox
- Component: Gearbox, 206L3
- Component part number: 23053349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSPECTION OF PARTS.  T/M GEAR HAS ROUGH GEAR TEETH EDGES AT RADIUS CAUSING LIGHT GALLING ON PINION GEAR.  PTO GEAR ALSO HAS ROUGH EDGES AT RADIUS.  ASSURE PROPER MATERIAL, MACHINING AND MESHING OF GEAR TEETH AT FACTORY.
